# SDR CA190624003

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 312465401
- Condition: Fractured
- Location: Turbine Section
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING GROUND RUN AFTER THE T6 CABLE REPLACEMENT, ENGINE SURGING OCCURRED AND UNUSUAL NOISE WAS HEARD. THE ENGINE WAS SHUT-DOWN AND DURING INSPECTION, WHILE MANUALLY TURNING THE PROPELLER, A NOTICEABLE RUBBING SOUND COULD BE HEARD. VISUAL INSPECTION VIA THE TAIL PIPE REVEALED THE ENGINE EXPERIENCED PT2 BLADE DISTRESS. A BLADE WAS OBSERVED TO BE FRACTURED AND SOME OTHER BLADES HAD MISSING MATERIAL. ENGINE WILL BE REMOVED AND SEND FOR REPAIR. (TC# 20190624003)
